Note on commuting toeplitz operators on the pluriharmonic bergman space

Boo Rim Choe, Kye Sook Nam

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We obtain a characterization of commuting Toeplitz operators with holomorphic symbols acting on the pluriharmonic Bergman space of the polydisk. We also obtain a characterization of normal Toeplitz operators with pluriharmonic symbols. In addition, some results for special types of semi-commutators are included.

Original languageEnglish
Pages (from-to)259-269
Number of pages11
JournalJournal of the Korean Mathematical Society
Volume43
Issue number2
DOIs
Publication statusPublished - 2006 Mar

Keywords

  • Pluriharmonic bergman space
  • Polydisk
  • Toeplitz operator

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Note on commuting toeplitz operators on the pluriharmonic bergman space'. Together they form a unique fingerprint.

  • Cite this